BibTeX record journals/ijac/AhmedBR20

download as .bib file

@article{DBLP:journals/ijac/AhmedBR20,
  author    = {H. Ahmed and
               U. Bekbaev and
               I. Rakhimov},
  title     = {Subalgebras, idempotents, ideals and quasi-units of two-dimensional
               algebras},
  journal   = {Int. J. Algebra Comput.},
  volume    = {30},
  number    = {05},
  pages     = {903--929},
  year      = {2020},
  url       = {https://doi.org/10.1142/s0218196720500253},
  doi       = {10.1142/s0218196720500253},
  timestamp = {Thu, 14 Oct 2021 08:47:48 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/AhmedBR20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics